Journal of Modern Physics

Vol.3 No.9(2012), Paper ID 22682, 8 pages

DOI:10.4236/jmp.2012.39143

 

Nonabelian Dualization of Plane Wave Backgrounds

 

Ladislav Hlavatý, Miroslav Turek

 

Czech Technical University in Prague, Faculty of Nuclear Sciences and Physical Engineering, B?ehová 7, 115 19 Prague 1, Czech Republic
Czech Technical University in Prague, Faculty of Nuclear Sciences and Physical Engineering, B?ehová 7, 115 19 Prague 1, Czech Republic

 

Copyright © 2012 Ladislav Hlavatý, Miroslav Turek et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


L. Hlavatý and M. Turek, "Nonabelian Dualization of Plane Wave Backgrounds," Journal of Modern Physics, Vol. 3 No. 9, 2012, pp. 1088-1095. doi: 10.4236/jmp.2012.39143.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.